# SDR DL72S001031

- Difficulty date: May 23, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N531DA
- Make and model: Boeing 727232
- Aircraft serial: 21814
- Aircraft time: 60,326 hours, 45,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV2, CONTIN OF N/R 519.  CHEM TREAT PER PIS 900-2-4-1 NR 2, PAINTED PER PS 900-3-6 NR 3, OK TO INSTALL LT & RT REPAIRS, INSTALLED LT & RT DOUBLERS PER SRM 53-10-4D FIG 802D.
